I had my first Zometa infusion on the 4th September and I have been suffering with a really bad headache, and flu like symptoms. I now can't keep anything down and I am in my sixth day. Is this normal and how long will it last please? Many thanks Doreen
Hello Doreen, welcome to the online community. Headaches /flulike symptoms and nausea are common side effects of Zometa. You would normally expect them to start to improve by now.Some people need to have anti sickness tablets or other medication to help manage the symptoms. We would suggest you get in contact with your hospital team or GP this morning and let them know how you are feeling.
Best wishes and take care
Kate- Macmillan Information Nurse
Whatever cancer throws your way, we’re right there with you.
We’re here to provide physical, financial and emotional support.
© Macmillan Cancer Support 2020
© Macmillan Cancer Support, registered charity in England and Wales (261017), Scotland (SC039907) and the Isle of Man (604). Also operating in Northern Ireland. A company limited by guarantee, registered in England and Wales company number 2400969. Isle of Man company number 4694F. Registered office: 89 Albert Embankment, London SE1 7UQ. VAT no: 668265007